# SDR AALA20130815006

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 89,548 hours, 14,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FUSELAGE EXTERIOR FORWARD SLIDE/WING/GROUND ILLUMINATION LIGHT INOPERATIVE. REPLACED LAMP FOR RIGHT HAND FUSELAGE EXTERIOR FORWARD SLIDE/WING/GROUND ILLUMINATION LIGHT. OPS CHECKED NORMAL
